Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 1, NWS Detroit, MI

June 4, 2010Shiawassee County, Michigan

NWS Detroit, MI issued this tornado warning at Jun 4, 2010, 6:04 PM EDT for Shiawassee County, Michigan. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2010, 6:04 PM EDT (22:04 UTC)
Expired
Jun 4, 2010, 6:52 PM EDT
In force
48 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 70 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WFUS53 KDTX 042204
TORDTX
MIC155-042300-
/O.NEW.KDTX.TO.W.0001.100604T2204Z-100604T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
604 PM EDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN...

* UNTIL 700 PM EDT

* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES EAST OF ST. JOHNS...AND MOVING EAST AT 25
  MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  CARLAND AROUND 615 PM EDT.
  BENNINGTON AROUND 625 PM EDT.
  OWOSSO AND HENDERSON AROUND 630 PM EDT.
  CORUNNA AROUND 640 PM EDT.
  VERNON AROUND 650 PM EDT.
  JUDDVILLE AND DURAND AROUND 655 PM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  OWOSSO...             NEW LOTHROP...        HENDERSON...
  DURAND...             CORUNNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437
TIME...MOT...LOC 2204Z 269DEG 23KT 4299 8442

$$



BT
4 follow-up statements
843 
WWUS53 KDTX 042213
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
613 PM EDT FRI JUN 4 2010

MIC155-042300-
/O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/
SHIAWASSEE MI-
613 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY
UNTIL 700 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
STORM WAS LOCATED 7 MILES NORTH OF LAINGSBURG...MOVING EAST AT 25 
MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  BENNINGTON AROUND 620 PM EDT.
  OWOSSO AROUND 630 PM EDT.
  CORUNNA AROUND 635 PM EDT.
  VERNON AROUND 645 PM EDT.
  JUDDVILLE AND DURAND AROUND 650 PM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  OWOSSO...             NEW LOTHROP...        HENDERSON...
  DURAND...             CORUNNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437
TIME...MOT...LOC 2213Z 269DEG 23KT 4299 8432

$$


BT
923 
WWUS53 KDTX 042226
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
626 PM EDT FRI JUN 4 2010

MIC155-042300-
/O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/
SHIAWASSEE MI-
626 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY
UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR OWOSSO...MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  CORUNNA AROUND 635 PM EDT.
  VERNON AROUND 645 PM EDT.
  DURAND AND JUDDVILLE AROUND 650 PM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  OWOSSO...             NEW LOTHROP...        HENDERSON...
  DURAND...             CORUNNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437
TIME...MOT...LOC 2225Z 269DEG 23KT 4298 8421

$$



BT
337 
WWUS53 KDTX 042242
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
642 PM EDT FRI JUN 4 2010

MIC155-042300-
/O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/
SHIAWASSEE MI-
642 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY
UNTIL 700 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED NEAR CORUNNA...MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  VERNON AROUND 645 PM EDT.
  DURAND AND JUDDVILLE AROUND 650 PM EDT.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  OWOSSO...             NEW LOTHROP...        HENDERSON...
  DURAND...             CORUNNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437
TIME...MOT...LOC 2240Z 269DEG 23KT 4298 8408

$$



BT
875 
WWUS53 KDTX 042252
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
652 PM EDT FRI JUN 4 2010

MIC155-042301-
/O.CAN.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/
SHIAWASSEE MI-
652 PM EDT FRI JUN 4 2010

...THE TORNADO WARNING FOR NORTHERN SHIAWASSEE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437
TIME...MOT...LOC 2251Z 269DEG 23KT 4298 8398

$$



BT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:23 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 4, 3:23 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
323 PM EDT FRI JUN 4 2010

.SHORT TERM...TONIGHT

AN INCREASINGLY UNIMPRESSIVE SETUP EVOLVING THERMODYNAMICALLY FOR
MUCH OF THE FORECAST AREA THIS AFTERNOON PER LATEST SATELLITE AND
OBSERVATIONAL TRENDS.  LATEST UPPER AIR/RUC AND WATER VAPOR ANALYSIS
SHOWING THE MAIN SHORTWAVE TROUGH NOW SHIFTING ACROSS CENTRAL
MICHIGAN.  THE SOUTHERN EXTENT OF THIS WAVE CONTINUES TO SUPPORT AN
AREA OF LIGHT SHOWERS AND A CANOPY OF MID LEVEL CLOUD COVER.  THIS
IS EFFECTIVELY LIMITING AIRMASS DESTABILIZATION POTENTIAL FOR AREAS
AS FAR SOUTH AS THE M-59 CORRIDOR.  ALSO NOTING GOOD DRY AIR
ENTRAINMENT ACCOMPANYING THIS WAVE WITH DEWPOINTS FALLING INTO THE
50S ACROSS MUCH OF WEST-CENTRAL MI.  FROM THE ARB-DTW CORRIDOR
SOUTHWARD...TEMPERATURES ARE STARTING TO SNEAK TOWARD THE 78-80F
RANGE...ALTHOUGH THE SURFACE WARM FRONT /AND DEEPER MOISTURE/
REMAINS FIRMLY POSITIONED BACK INTO IN/OH.

GIVEN THE POSITIONING OF THE DEEPER MOISTURE/INSTABILITY AXIS TO OUR
SOUTH...PROSPECTS OF SEEING A MORE WIDESPREAD/ORGANIZED AREA OF
SHOWERS AND THUNDERSTORMS CONTINUES TO WANE.  A PERIOD OF ENHANCED
FORCING PROVIDED BY THE COMBINATION OF ADDITIONAL WEAK SHORTWAVE
ENERGY...THE PRESENCE OF A MID LEVEL SPEED MAX AND WEAK LOW LEVEL
CONVERGENCE STILL SUPPORTS CARRYING CHANCE POPS TARGETING THE 22-03Z
PERIOD.  WILL LARGELY DISCOUNT THE DETAILS OF THE NAM WHICH REMAINS
OVERLY UNSTABLE ACROSS SOUTHEAST MI...FAVORING THE TIMING AND
COVERAGE SUGGESTED BY THE LOCAL HI-RES WRF.  CURRENT CONDITIONS
SUPPORT RAMPING DOWN THE SEVERE WORDING TOWARD THE NORTH...ALTHOUGH
SUPPORTIVE WIND FIELDS/SHEAR WOULD FAVOR MAINTAINING AT LEAST AN
ISOLATED MENTION FOR THE FAR SOUTH UNDER CONTINUED WEAK INSTABILITY
THROUGH THE EVENING HOURS.

SHOWERS WILL QUICKLY DIMINISH OVERNIGHT AS WEAK SUBSIDENCE DEVELOPS
IN THE WAKE OF THESE WAVES.  SOME LINGERING CONVERGENCE MAY GRIND
OUT AN ISOLATED SHOWER OR TWO ACROSS THE FAR SOUTH...BUT OTHERWISE
DRY CONDITIONS OVERNIGHT.  CLOUDS LOOK PROBLEMATIC...BUT ANY
CLEARING MAY PROVIDE ENOUGH COOLING TO BRING SOME PATCHY FOG LATE
GIVEN THE MOIST RESIDENT CONDITIONS.  LOWS WILL RANGE FROM UPPER 50S
NORTH TO SOME MID 60S WITHIN THE DETROIT METRO AREA.

&&

.LONG TERM...

A COOLING TREND IS EXPECTED AS WE HEAD INTO THE WEEKEND...AS
MULTIPLE UPPER LEVEL TROUGHS/LOWS CONVERGE ON THE GREAT LAKES/NEW
ENGLAND/MID ATLANTIC REGION...LEADING TO LOWERING HEIGHTS AND
SUPPRESSION OF THE JET STREAM TO OUR SOUTH. CYCLOGENESIS WILL OCCUR
ON SATURDAY/SATURDAY NIGHT...BUT MAY OCCUR A BIT TOO LATE FOR US IF
YOU BELIEVE GEM/GFS. IT APPEARS SOME SEMBLANCE OF A LOW WILL TRACK
CLOSE TO THE SOUTHERN MICHIGAN BORDER LATE SATURDAY...WITH GOOD
FGEN/BAROCLINIC ZONE AND AMPLE LOW LEVEL INSTABILITY TOWARD THE OHIO
BORDER TO SUPPORT SHOWERS AND THUNDERSTORMS SATURDAY
AFTERNOON/EVENING. THE GFS/GEM SUGGEST CONVECTION WITH LINE UP
ACROSS THE FAR NORTHERN OHIO VALLEY AND REMAIN PREDOMINATELY SOUTH
OF THE CWA. THIS IS AN INSTABILITY VS FORCING DILEMMA...AS CURRENT
JET ENERGY MOVING THROUGH THE PACIFIC NORTHWEST SHOULD PROVIDE SOME
FAVORABLE LARGE SCALE ASCENT OVER SOUTHERN LOWER MICHIGAN BY
SATURDAY AFTERNOON...BUT BEST INSTABILITY AND MOISTURE AXIS WILL BE
ACROSS THE SOUTHERN OHIO VALLEY. WITH SUPPORT FROM THE UKMET AND
LOCAL WRFHEMI...WILL FAVOR A SOLUTION MORE IN LINE WITH
NAM...STRONGER SURFACE LOW...RESULTING IN LIKELY POPS FOR AT LEAST
THE SOUTH HALF OF THE CWA LATER SATURDAY INTO SATURDAY
EVENING/NIGHT. DAY 2 OUT OF SPC ALSO SUPPORTS A THUNDERSTORM MENTION
ACROSS THE SOUTH HALF OF THE CWA. RAISED MAXES A FEW DEGREES ON
SATURDAY AND ESPECIALLY SATURDAY NIGHT. EVEN WITH ACTIVITY SPREADING
IN DURING THE AFTERNOON...DON'T SEE HOW TEMPERATURES WILL NOT
RESPOND AT LEAST INTO THE MID 70S...AS THERE IS NOT MUCH OF AN
AIRMASS CHANGE.

SECONDARY COLD FRONT DROPPING SOUTH ON SUNDAY (-18 C AT 500 MB) WILL
ALSO SUPPORT A CHANCE OF SHOWERS AND EVEN ISOLATED THUNDERSTORMS AS
EQL LEVELS PROGGED ABOVE 15 KFT/AROUND -20 C ISOTHERM. LIMITED LOW
LEVEL MOISTURE/INSTABILITY (SURFACE BASED LI'S AROUND ZERO/CAPES OF
AROUND 500 J/KG) WILL LIMIT COVERAGE...BUT LOW FREEZING LEVELS/WET
BULB ZERO HEIGHTS WILL BE CONDUCIVE FOR SMALL HAIL IF SUFFICIENT
UPDRAFT PRESENTS ITSELF.

COOLER TROUGHING/CYCLONIC FLOW TO PERSIST INTO MONDAY...WITH 850 MB
TEMPS OF 7 C SUPPORT HOLDING MAXES IN THE LOWER 70S.

BASED OFF 12Z GFS/00Z EUROPEAN...
THE GENERAL TREND SHOULD FEATURE BUILDING HEIGHTS (MODERATING
TEMPERATURES) AS UPPER LEVEL RIDGE AMPLIFIES OVER THE MISSISSIPPI
RIVER VALLEY. WILL NEED TO BE LEARY OF POSSIBLE ACTIVE WARM FRONT
LIFTING INTO THE CENTRAL GREAT LAKES TOWARD THE END OF THE WORK
WEEK. A QUICK LOOK AT THE 12Z EUROPEAN SHOWS A POSSIBLE SPEED BUMP
ON WEDNESDAY/SHORTWAVE TROUGH-WAVE OF LOW PRESSURE TRACKING THROUGH
BEFORE WE RESUME OUR UPWARD CLIMB. WITH IT BEING SUCH AN ERUPT SHIFT
FROM THE 00Z RUN...WILL WAIT ANOTHER RUN BEFORE INTRODUCING POPS.

&&

.MARINE...

THERE REMAINS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS THIS
EVENING...MAINLY OVER LAKE ST CLAIR AND ERIE.  HOWEVER...
DIMINISHING INSTABILITY WILL LIMIT THE POTENTIAL FOR SEVERE
THUNDERSTORMS.  A WEAK LOW PRESSURE SYSTEM LIFTING ACROSS SOUTHERN
LAKE HURON WILL BRING A BRIEF INCREASE IN NORTHEAST WINDS
OVERNIGHT...BUT WITH ONSHORE GUSTS AND CORRESPONDING WAVES HOLDING
BELOW ADVISORY CONDITIONS.  SHOWERS AND THUNDERSTORMS BECOME
POSSIBLE AGAIN LATE SATURDAY INTO SATURDAY NIGHT AS ANOTHER LOW
PRESSURE SYSTEM TRACKS THROUGH THE SAME AREA.  THIS WILL AGAIN
RESULT IN A BRIEF INCREASE IN NORTHEAST WINDS SATURDAY NIGHT.
FAVORABLE BOATING CONDITIONS EXPECTED FOR EARLY NEXT WEEK AS
SLIGHTLY COOLER AND DRIER AIR FUNNELS IN UNDER LIGHTER NORTHERLY
FLOW.

&&

.PREV DISCUSSION...ISSUED 209 PM EDT FRI JUN 4 2010

AVIATION...

VFR CU FIELD CONTINUES TO SLOWLY EXPAND AS INSTABILITY GRADUALLY
GROWS THIS AFTERNOON.  HOWEVER MID LEVEL CLOUD /WITH A FEW SHOWERS
NORTH/ WILL QUICKLY STREAM OVERHEAD WITHIN THE NEXT COUPLE OF
HOURS.  THIS WILL EFFECTIVELY KEEP THE BETTER INSTABILITY TO THE
SOUTH.  THIS LEAVES THUNDERSTORM POTENTIAL LOCALLY IN QUESTION
THROUGH THIS EVENING.  A NARROW WINDOW STILL EXISTS RIGHT AROUND 00Z
IN DETROIT...BUT CHANCES TOWARD THE NORTH APPEAR TOO LIMITED NOW FOR
A MENTION.  RESIDUAL SCT/BKN STRATOCU WILL TEND TO LOWER TONIGHT
WITH SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS DURING THE EARLY
MORNING HOURS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...MR
LONG TERM....SF
MARINE.......MR
AVIATION.....MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 4, 4:05 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT FRI JUN 4 2010

LHZ421-422-441-442-462-463-MIZ047>049-050845-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
MIDLAND-BAY-HURON-
405 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND
SOUTHEAST MICHIGAN.

.DAY ONE...THROUGH TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR THIS AREA THROUGH TONIGHT.

LCZ422-423-460-LEZ444-LHZ443-464-MIZ053>055-060>063-068>070-075-076-
082-083-050845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
405 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON...LC AND SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE REMAINS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING.  WHILE
THE POSSIBILITY OF SEVERE WEATHER IS BECOMING MORE LIMITED...THERE
CONTINUES TO BE A SLIGHT CHANCE FOR SEVERE WEATHER FOR AREAS SOUTH
OF THE M-59 CORRIDOR.  THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO ONE INCH IN DIAMETER.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THUNDERSTORMS WILL MOVE TO THE
EAST AT 45 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON INTO SATURDAY
NIGHT SOUTH OF I-69...AS AN AREA OF LOW PRESSURE TRACKS ALONG THE
SOUTHERN MICHIGAN BORDER. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...AS
A COLD FRONT DROPS SOUTH THROUGH THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED LATE THIS AFTERNOON AND
EVENING.

LHZ361>363-050845-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
405 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Jun 4, 5:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
557 PM EDT FRI JUN 4 2010

MIZ053>055-060>063-050000-
SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
INCLUDING THE CITIES OF...SAGINAW...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON
557 PM EDT FRI JUN 4 2010

SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE AREA.
BRIEF PERIODS OF HEAVY RAIN ARE EXPECTED WITH THESE STORMS. THERE
IS A POTENTIAL FOR THE STORMS TO INCREASE IN ACTIVITY BETWEEN 600PM
AND 800PM

RK/BT

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:59 PM EDTSevere Thunderstorm WarningDTXLivingston, Shiawassee76 min
Jun 4, 7:39 PM EDTSevere Thunderstorm WarningDTXLivingston49 min

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.